# SDR DL72L950165

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 450-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND DENT IN FUSELAGE SKIN BETWEEN STA 450-460 AND STR 17R AND 18R.  ROUTED OUT DAMAGE PER SRM 53-30-3.
